# SDR GTIA2019081544554

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 14,662 hours, 6,454 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD EMERGENCY EXIT DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00.
